Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
allblkaudi

no accutane til monday :(

I went to the derm yesderday and he is going to be on vacation today, so he can't enter my name into the ipledge system, leaving me with no tane until monday night :(

My question is : is my face going to get worse being off it for 3 days or what? Do isotretinoin levels stay the same? am i going to get more acne for not being off for 3 days? I'm just starting to get better, new zits stopped forming, is this gonna start me all over or what :cry:

Thanks for any replys

Share this post


Link to post
Share on other sites

Accutane has a low half-life for a medication meaning it leaves your system pretty quickly, but it will remain in your system for up to 9 days. Its main vitamin that fights acne is Vitamin A, and that is purged from your system pretty fast since it's a natural vitamin, but, you should have good levels until Monday. No worries. :)

Share this post


Link to post
Share on other sites

Same thing happened to me this week. I went to the derm on wed. and she left on vacation on thursday and now I'm screwed until monday. Stupid Ipledge wouldn't let her into the system to confirm me on wednesday before she left so now i'm out just like you. I don't get that. I play by the rules and all my blood work and prego tests are in so wtf???????? Whatever. By the way, did you get your dosage bumped up??? Mine is up to 60 now. I'm dreading another IB!!!!!!

Share this post


Link to post
Share on other sites

Actually, from my experience, 3 days is basically the cut off. I wouldn't be happy if I was forced to stay off Accutane for 3 or more days. I'm fairly sure it would cause a slight breakout.

Good luck!

Share this post


Link to post
Share on other sites

ahaha jenny q we're like the same! start the same day and everything

Yes, im up to 60, but my derm took off friday so im screwed until monday :(

But, I didnt take my pill yesderday so I have one left (because i had a surgery and keep puking from pain killers, lol)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×